EconPapers    
Economics at your fingertips  
 

Perturbed finitely repeated games

Chantal Marlats

Mathematical Social Sciences, 2019, vol. 98, issue C, 39-46

Abstract: This paper explores the robustness of predictions made in long but finitely repeated games. The robustness approach used in this paper is related to the idea that a modeler may not have absolute faith in his model: The payoff matrix may not remain the same at all dates and may vary temporarily from time to time with an arbitrarily small probability. Therefore, he may require not rejecting an outcome if it is an equilibrium in some game arbitrarily close to the original one. It is shown that the set of feasible and rational payoffs is the (essentially) unique robust equilibrium payoff set when the horizon is sufficiently large. Consequently, cooperation can arise as an equilibrium behavior in a game arbitrarily close to the standard prisoner’s dilemma if the horizon is finite but sufficiently long.

Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489619300113
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:98:y:2019:i:c:p:39-46

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-05-11
Handle: RePEc:eee:matsoc:v:98:y:2019:i:c:p:39-46